# SDR AWXA9900026

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Gauge
- Part number: WL202EED4
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG EGT GAUGE VERY ERRATIC.  NEEDLE FOLLOWS DIGITAL INDICATION WHICH INTERMITTENTLY BLANKS.  BEGAN WORKING NORMAL FOR ABOUT THE LAST 15 MIN OF APPROACH.  INSPECTED WIRE HARNESS AND ENGINE, ALL OK.  REMOVED AND REPLACED NR 1 ENGINE EGT GAUGE.  RAN ENGINE, OPS NORMAL.
